# SDR AWXA200700264

- Difficulty date: January 27, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 64,240 hours, 44,641 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Power Supply
- Part number: P4010021
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EEL - FOUND OUTBOARD AFT FLIGHT ATTENDANTS EMERGENCY FLASH LIGHT INOPERATIVE.  REPLACED OUTBOARD AFT FLIGHT ATTENDANTS EMERGENCY FLASH LIGHT POWER SUPPLY.
